# SDR VTZA990039

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41080
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Structure
- Condition: Lightning Strike
- Location: Airframe
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

FLT 7534 - IAD-EWR - DURING CRUISE, MADE AN UNSCHEDULED LANDING AT PHL DUE TO LIGHTNING STRIKE AT LEFT WING TIP.  AIRCRAFT RELEASED FOR FERRY FLIGHT TO IAD.  MAINTENANCE REMOVED AND REPLACED LEFT AILERON, RIGHT PROP, RADOME AND PATCHED RT FLAP AFTER C/W LIGHTING STRIKE INSPECTION.  MAF SATISFACTORY AND COMPASS SWING COMPLIED WITH NO DEFECTS NOTED.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
